The site of the Media Sphera Publishers contains materials intended solely for healthcare professionals.
By closing this message, you confirm that you are a certified medical professional or a student of a medical educational institution.

M.A. Charnaia

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

I.I. Dement'eva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

Iu.A. Morozov

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

V.G. Gladysheva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

A.M. Isaeva

RNTsKh im. akad. B.V. Petrovskogo RAMN, Moskva

"Artificial" hypocoagulation in patients with heparin-induced thrombocytopenia (literature review). Part I

Authors:

M.A. Charnaia, I.I. Dement'eva, Iu.A. Morozov, V.G. Gladysheva, A.M. Isaeva

More about the authors

Views: 728

Downloaded: 8

To cite this article:

Charnaia MA, Dement'eva II, Morozov IuA, Gladysheva VG, Isaeva AM. "Artificial" hypocoagulation in patients with heparin-induced thrombocytopenia (literature review). Part I. Russian Journal of Cardiology and Cardiovascular Surgery. 2013;6(2):87‑91. (In Russ.)

Recommended articles:
Place for arte­riae embo­lization in patients with recu­rrent gastrointestinal bleeding in case of ulcer. Russian Journal of Operative Surgery and Clinical Anatomy. 2023;(1):23-33
Hemo­static diso­rders in neurosurgical patients: diagnostics and correction. Burdenko's Journal of Neurosurgery. 2023;(2):98-110
The asse­ssment of gene­tic risk factors of hype­rcoagulemic diso­rders. Russian Journal of Human Reproduction. 2023;(2):6-13
Cognitive impairment in patients with atrial fibrillation. S.S. Korsakov Journal of Neurology and Psychiatry. 2023;(8):12-20

Email Confirmation

An email was sent to test@gmail.com with a confirmation link. Follow the link from the letter to complete the registration on the site.

Email Confirmation



We use cооkies to improve the performance of the site. By staying on our site, you agree to the terms of use of cооkies. To view our Privacy and Cookie Policy, please. click here.